Log in
Pernicious Anaemia Society
16,691 members11,555 posts

Burning sensation entire body-after knees surgery

My problem started about 1 month after surgery of both knees replacements same time over 1 1/2 yrs ago. First it started from the feet burning, slowly increasing to Knees and below, then from waist below and now , for the last 3-4 months entire body. My neurologist from Univ. of Michigan advised me to increase dosage of gabapentin which I am already taking 1600 mg/day with not full relief. it already has so much side effect. I am thinking to try Cyanocobalamin injections. If somebody has had similar experience, pl. let me know---will very much appreciate......Nash

3 Replies
oldestnewest

Hi alal42 did you have nitrous oxide as an anaesthetic during your surgery?

Have you had your serum B12 and Folate levels tested as gabapentin may affect them?

I am not a medically trained person but I've had P.A. (a form of B12 deficiency) for more than 45 years.

I wish you well

.

Reply

1 1/2 yr. ago at the time of surgery I had B12 level .over 2000. That's the only test I had during regular blood test. I have appointment with my primary doctor four days away...will discuss with her.

Thanks so much.

Reply

do you know why your B12 was that high - were you supplementing/have you been on shots for B12 deficiency in the past?

Reply

You may also like...